Next Article in Journal
How Teacher’s Progressiveness in Using Digital Technologies Influences Levels of Pupils’ Metacognitive Knowledge in Mathematics
Next Article in Special Issue
Links between Contractibility and Fixed Point Property for Khalimsky Topological Spaces
Previous Article in Journal
Constructing Some Logical Algebras with Hoops
Previous Article in Special Issue
Approximations of Fixed Points in the Hadamard Metric Space CATp(0)

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1244

Article: Fixed Point Theory for Digital k-Surfaces and Some Remarks on the Euler Characteristics of Digital Closed Surfaces
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop